Alert archive / Wisconsin / Flash Flood Watches in 2016

Flash Flood Watch 6, NWS La Crosse, WI

August 19, 20166 counties in Wisconsin; Wabasha County, Minnesota

NWS La Crosse, WI issued this flash flood watch at Aug 19, 2016, 2:14 PM CDT for 6 counties in Wisconsin; Wabasha County, Minnesota. It took effect at Aug 19, 2016, 3:00 PM CDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Aug 19, 2016, 2:14 PM CDT (19:14 UTC)
In effect from
Aug 19, 2016, 3:00 PM CDT
Expired
Aug 20, 2016, 12:21 PM CDT
In force
21 hr
Issued by
NWS La Crosse, WI
Flood severity
None

Counties Wabasha County, MN, Adams County, WI, Buffalo County, WI, Jackson County, WI, Juneau County, WI, Monroe County, WI, Trempealeau County, WI

The radar

The La Crosse radar (KARX), 42 km from the middle of the area, began a volume at 19:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 7.2 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -260 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-274 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-260 m²/s²
0-3 km storm-relative helicity
-249 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WGUS63 KARX 191914
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
214 PM CDT FRI AUG 19 2016

...SHOWERS AND STORMS INTO SATURDAY...HEAVY RAIN POSSIBLE....

.MORE SHOWERS AND THUNDERSTORMS FOR THE REGION TONIGHT THROUGH
SATURDAY. THE STRONGER STORMS WILL PRODUCE HEAVY DOWNPOURS. AN
ADDITIONAL 1 TO LOCALLY 3 INCHES IS POSSIBLE. WITH RECENT RAINS
ALREADY RESULTING IN FLOODING ACROSS PARTS OF THE REGION, ANY
ADDITIONAL RAINFALL COULD LEAD TO MORE FLOODING. DO NOT CROSS
FLOODED ROADS. IF YOU LIVE BY RIVERS OR STREAMS, BE PREPARED TO
MOVE TO HIGHER GROUND IF WATER LEVELS START TO RISE. 

MNZ079-WIZ032>034-042>044-200315-
/O.NEW.KARX.FF.A.0006.160819T2000Z-160821T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL...
BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP
214 PM CDT FRI AUG 19 2016

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MINNESOTA AND 
  WISCONSIN...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST 
  MINNESOTA...WABASHA. IN WISCONSIN...ADAMS...BUFFALO... 
  JACKSON...JUNEAU...MONROE AND TREMPEALEAU. 

* THROUGH SATURDAY EVENING

* 1 TO LOCALLY 3 INCHES OF ADDITIONAL RAINFALL.

* ADDITIONAL FLOODING IS LIKELY WITH HEAVY RAIN. WITH GROUNDS
  SATURATED, EXPECT RUNOFF TO RESULT IN RISES ON AREA WATERWAYS.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

RIECK
4 follow-up statements
505 
WGUS63 KARX 200324
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
1024 PM CDT FRI AUG 19 2016

...HEAVY RAIN AT TIMES TONIGHT INTO SATURDAY...

.SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
TONIGHT INTO SATURDAY. WIDESPREAD RAINFALL AMOUNTS AROUND AN INCH
ARE EXPECTED...BUT SOME LOCALLY HEAVY RAINS COULD PUSH THESE
TOTALS TO AROUND 3 INCHES. WITH RECENT RAINS ALREADY RESULTING IN
SOME FLOODING...THIS ADDITIONAL RAINFALL COULD LEAD TO MORE
FLOODING. IF YOU LIVE BY RIVERS OR STREAMS...BE PREPARED TO MOVE
TO HIGHER GROUND IF WATER LEVELS START TO RISE. DO NOT DRIVE INTO
FLOOD WATERS.

MNZ079-WIZ032>034-042>044-201130-
/O.CON.KARX.FF.A.0006.000000T0000Z-160821T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL...
BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP
1024 PM CDT FRI AUG 19 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHEAST MINNESOTA...WABASHA. IN 
  WISCONSIN...ADAMS...BUFFALO...JACKSON...JUNEAU...MONROE AND 
  TREMPEALEAU. 

* THROUGH SATURDAY EVENING

* 1 TO LOCALLY 3 INCHES OF ADDITIONAL RAINFALL.

* ADDITIONAL FLOODING IS LIKELY WITH HEAVY RAIN. WITH GROUNDS 
  SATURATED... EXPECT RUNOFF TO RESULT IN RISES ON AREA 
  WATERWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

04
339 
WGUS63 KARX 200906
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
406 AM CDT SAT AUG 20 2016

...LOCALIZED FLOODING POSSIBLE TODAY...

.SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE ACROSS THE AREA
TODAY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE.
WITH RECENT RAINS ALREADY RESULTING IN SOME FLOODING...THIS
ADDITIONAL RAINFALL COULD LEAD TO MORE FLOODING CONCERNS. IF YOU
LIVE BY A RIVER OR STREAM...BE PREPARED TO MOVE TO HIGHER GROUND
IF WATER LEVELS START TO RISE. DO NOT DRIVE INTO FLOOD WATERS.

MNZ079-WIZ032>034-042>044-201715-
/O.CON.KARX.FF.A.0006.000000T0000Z-160821T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL...
BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP
406 AM CDT SAT AUG 20 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHEAST MINNESOTA...WABASHA. IN 
  WISCONSIN...ADAMS...BUFFALO...JACKSON...JUNEAU...MONROE AND 
  TREMPEALEAU. 

* THROUGH TODAY

* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. 

* WITH GROUNDS SATURATED...EXPECT RUNOFF TO RESULT IN RISES ON
  AREA WATERWAYS.  THIS COULD AGGRAVATE THE FLOODING THAT IS
  ALREADY ONGOING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$

BOYNE/JRW
360 
WGUS63 KARX 201445
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
945 AM CDT SAT AUG 20 2016

...LOCALIZED FLOODING REMAINS POSSIBLE TODAY...

.PERIODS OF RAIN AND SHOWERS AND PERHAPS A FEW THUNDERSTORMS WILL
CONTINUE ACROSS THE AREA INTO EARLY THIS AFTERNOON. ADDITIONAL
RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE. WITH RECENT
RAINS ALREADY RESULTING IN SOME FLOODING...THIS ADDITIONAL
RAINFALL COULD LEAD TO MORE FLOODING CONCERNS. 

WITH THE THREAT OF THUNDERSTORMS AND HEAVIER RAINFALLS
DECREASING...THE THREAT OF MORE FLOODING IS DIMINISHING AND THE
FLASH FLOOD WATCH MAY BE CANCELED EARLY THIS AFTERNOON.

IF YOU LIVE BY A RIVER OR STREAM...BE PREPARED TO MOVE TO HIGHER
GROUND IF WATER LEVELS START TO RISE. DO NOT DRIVE INTO FLOOD
WATERS.

MNZ079-WIZ032>034-042>044-202245-
/O.CON.KARX.FF.A.0006.000000T0000Z-160821T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL...
BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP
945 AM CDT SAT AUG 20 2016

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF SOUTHEAST MINNESOTA AND WISCONSIN...INCLUDING THE 
  FOLLOWING AREAS...IN SOUTHEAST MINNESOTA...WABASHA. IN 
  WISCONSIN...ADAMS...BUFFALO...JACKSON...JUNEAU...MONROE AND 
  TREMPEALEAU. 

* UNTIL 7 PM CDT THIS EVENING

* ADDITIONAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE POSSIBLE.

* WITH THE GROUND SATURATED...EXPECT RUNOFF TO RESULT IN RISES ON
  AREA WATERWAYS. WITH STREAMS AND RIVERS HIGH FROM RAINS EARLIER
  IN THE WEEK...RENEWED FLOODING IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

&&

$$
RRS
436 
WGUS63 KARX 201721
FFAARX

FLOOD WATCH
NATIONAL WEATHER SERVICE LA CROSSE WI
1221 PM CDT SAT AUG 20 2016

...FLASH FLOOD WATCH HAS BEEN CANCELLED...

.THE THREAT OF HEAVY RAINS HAS DIMINISHED. SOME LIGHT RAIN CAN BE
EXPECTED THROUGH THE EARLY AFTERNOON HOURS, WITH ADDITIONAL RAIN
AMOUNTS GENERALLY LESS THAN 1/10 INCH. THESE RAINS WILL NOT BE
ENOUGH TO CREATE RENEWED FLOODING PROBLEMS, THUS THE FLASH FLOOD
WATCH FOR THE AREA HAS BEEN CANCELLED.

MNZ079-WIZ032>034-042>044-201830-
/O.CAN.KARX.FF.A.0006.000000T0000Z-160821T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WABASHA-BUFFALO-TREMPEALEAU-JACKSON-MONROE-JUNEAU-ADAMS-
INCLUDING THE CITIES OF...WABASHA...ALMA...ARCADIA...WHITEHALL...
BLACK RIVER FALLS...SPARTA...TOMAH...MAUSTON...FRIENDSHIP
1221 PM CDT SAT AUG 20 2016

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST MINNESOTA AND
WISCONSIN HAS BEEN CANCELLED. SOME LIGHT RAIN IS LIKELY THROUGH
THE EARLY AFTERNOON HOURS BUT THE THREAT OF ADDITIONAL HEAVY
RAINS HAS DIMINISHED, THUS THE FLASH FLOOD WATCH HAS BEEN
CANCELLED.


$$
RRS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this flash flood watch went out at Aug 19, 11:55 AM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Aug 19, 11:55 AM CDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1155 AM CDT FRI AUG 19 2016

.SHORT TERM...(Today and tonight)
Issued at 349 AM CDT Fri Aug 19 2016

Main forecast concerns are on strong to perhaps isolated severe
thunderstorms today with the potential for heavy rainfall and
strong winds.

Thunderstorms were ongoing early this morning mainly across portions
of southeast Minnesota into west central and central Wisconsin.
These storms have been producing periods of heavy rainfall along
with gusty winds of 30 to 40 mph. The heaviest rain has been falling
across northern Buffalo, Trempealeau, and western Jackson counties.
After the storms taper off later this morning, we should see another
round of showers and storms this afternoon along a frontal boundary
sliding in from the northwest. Afternoon MUCAPE values climb into
the 1500 to 3000 J/KG range this afternoon. Much of the shear in
lagging behind the front behind the highest MUCAPE values. The
bigger concern, assign from isolated damaging winds with the
storms this afternoon, will be the potential for heavy rainfall
with any storms today. Precipitable water values will climb to
around 2 inches today. Meanwhile a vigorous trough pushes in from
the northwest and a surface low is expected to deepen across the
upper Mississippi River Valley and as it does periods of shower
and storms will continue. Forecast models are edging into two
camps, the NAM and GEM are rather strong with a heavy rainfall
across much of the local area with the low tracking across western
Wisconsin. The ECMWF and the GFS take the low further to the
northeast and don't deepen it until is over eastern Lake Superior,
which means less rain for the local area. At this time rain is
looking likely from late this afternoon all the way through
Saturday. Monitor forecasts closely as we could see an additional
1 to locally 3 inches of rain during this timeframe. Rises on
rivers are likely with the potential for some flooding. Cooler air
will also arrive with the low pressure system, making it feel more
like autumn a times.

.LONG TERM...(Saturday through Thursday)
Issued at 349 AM CDT Fri Aug 19 2016

Rain looks to continue into Saturday tapering to scattered showers
as we go into Sunday as the upper trough swings through.
Temperatures then look to warm slightly by the middle of next week
but then chances for more showers and storms return. Weak
troughing then looks to setup across the upper Midwest late in the
week into next weekend with some low chances for showers and
storms and rather conformable temperatures.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1155 AM CDT Fri Aug 19 2016

Somewhat messy weather setup for the rest of today into Saturday,
with the upshot being periods of -shra/ts.

Ongoing line of shra/ts firing along a frontogenetic region being
fueled by broad low level moisture transports. Its also on the edge
of the better instability axis. Expect more convection to develop
along this boundary as the afternoon wears on, sinking southeast as
it does. KRST could stay pcpn free for the better part of the
daylight hours as a result, while KLSE will have a shra/ts threat.

As an area of low pressure moves northeast into southern Wisconsin
Sat morning, look for more areas of showers and a few thunderstorms
to spread across the area tonight, with impacts for both KRST/KLSE.
Cigs will drop as the low approaches, with some vsby reductions in
the rain. Sub 1 kft cigs look likely for at least a few hours Sat
morning. The bulk of the pcpn will be pulling northeast Sat
afternoon, and should get improvement in cigs and vsbys.

&&

.HYDROLOGY...Through this weekend.
Issued at 349 AM CDT Fri Aug 19 2016

The potential for flooding will continue into the weekend as we
see repeated rounds of showers and thunderstorms. Additional
rainfall amounts of 1 to locally 3 inches are possible. In
addition to the flash flood threat today, flooding along the main
rivers may become a concerns by later in the weekend into early
next week. Monitor the weather closely, especially if you have
interests along area rivers and streams.

&&

.ARX Watches/Warnings/Advisories...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...Rieck
HYDROLOGY...WETENKAMP
Hazardous weather outlook, Aug 19, 5:04 AM CDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
504 AM CDT FRI AUG 19 2016

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ041>044-053>055-
061-201200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-LA CROSSE-
MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
504 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...
SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TONIGHT. SOME OF THE
STORMS MAY PRODUCE STRONG WIND GUSTS AND HEAVY RAINFALL WHICH
COULD LEAD TO FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS CHANCES CONTINUE INTO SATURDAY. THE STORMS MAY
PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

CHANCES FOR THUNDERSTORMS RETURN TUESDAY NIGHT THROUGH THURSDAY.
ITS TOO EARLY TO DETERMINE IF THERE WOULD BE ANY SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF FLOODING OR STRONG WINDS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-WIZ017-029-032>034-201200-
WABASHA-TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-
504 AM CDT FRI AUG 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND WEST
CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED AT TIMES THROUGH TONIGHT. THESE STORMS
MAY PRODUCE HEAVY RAINFALL AND GUSTY WINDS. LOCATIONS ACROSS WEST
CENTRAL WISCONSIN AND SOUTHEAST MINNESOTA THAT HAVE RECENTLY
RECEIVED HEAVY RAIN WILL BE THE MOST SUSCEPTIBLE TO FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS CHANCES CONTINUE INTO SATURDAY. THE STORMS MAY
PRODUCE HEAVY RAINFALL WHICH COULD LEAD TO FLOODING.

CHANCES FOR THUNDERSTORMS RETURN TUESDAY NIGHT THROUGH THURSDAY.
ITS TOO EARLY TO DETERMINE IF THERE WOULD BE ANY SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF FLOODING OR STRONG WINDS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

WETENKAMP

In the hours before

Local storm report, Aug 19, 9:02 AM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
902 AM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     FLOOD            1 NW GILMANTON          44.47N 91.70W
08/19/2016                   BUFFALO            WI   911 CALL CENTER

            COUNTY ROAD B CLOSED BETWEEN SAND ROAD AND HIGHWAY 88
            JUST NORTHWEST OF GILMANTON

&&

SHEA
Local storm report, Aug 19, 9:42 AM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
942 AM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     HAYFIELD                43.89N 92.85W
08/18/2016                   DODGE              MN   PUBLIC

            GAZEBO MOVED AND LARGE TREE DOWN. TIME
            ESTIMATED FROM RADAR.

&&

CJA
Local storm report, Aug 19, 9:45 AM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
945 AM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 AM     FLOOD            1 WNW GILMANTON         44.47N 91.70W
08/19/2016                   BUFFALO            WI   911 CALL CENTER

            WATER GETTING INTO SAME HOMES THAT HAD FLOODING ON AUGUST
            11TH

&&

SHEA
Local storm report, Aug 19, 10:27 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1027 AM CDT FRI AUG 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     RUSHFORD                43.81N 91.75W
08/18/2016  E65 MPH          FILLMORE           MN   TRAINED SPOTTER

            TREES AND POWER LINES DOWN. LOSS POWER AND PEA SIZE HAIL.

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 7:13 PM CDTSpecial Weather StatementARXCrawford, Grant, Richland, Vernon62 min
Aug 18, 7:49 PM CDTSpecial Weather StatementARXGrant, Richland41 min
Aug 19, 12:20 AM CDTSpecial Weather StatementARXPepin25 min
Aug 19, 1:05 AM CDTSpecial Weather StatementARXJackson25 min
Aug 19, 1:41 AM CDTSpecial Weather StatementARXJackson, Trempealeau34 min
Aug 19, 2:29 AM CDTSpecial Weather StatementARXJackson61 min
Aug 19, 2:57 AM CDTSpecial Weather StatementARXLa Crosse33 min
Aug 19, 3:00 AM CDTSpecial Weather StatementARXBuffalo60 min
Aug 19, 3:20 AM CDTFlash Flood WarningARXBuffalo, Trempealeau3 hr
Aug 19, 3:27 AM CDTSpecial Weather StatementARXBuffalo, La Crosse, Trempealeau63 min
Aug 19, 3:51 AM CDTAreal Flood AdvisoryARXJackson, Monroe3 hr
Aug 19, 4:09 AM CDTAreal Flood AdvisoryARXLa Crosse, Monroe3 hr
Aug 19, 6:12 AM CDTAreal Flood WarningARXBuffalo, Trempealeau3 hr
Aug 19, 6:45 AM CDTAreal Flood AdvisoryARXJackson, Monroe3 hr
Aug 19, 8:57 AM CDTAreal Flood WarningARXBuffalo, Trempealeau3 hr
Aug 19, 9:08 AM CDTRiver Flood WarningARXBuffalo, Trempealeau5 days
Aug 19, 9:43 AM CDTAreal Flood AdvisoryARXJackson, Monroe3 hr
Aug 19, 1:47 AM CDTSpecial Weather StatementARXDodge, Mower58 min
Aug 19, 2:23 AM CDTSpecial Weather StatementARXDodge, Mower, Olmsted, Wabasha52 min

Nearby

Flash Flood Watches in Wisconsin, 2016Flash Flood Watches in Minnesota, 2016Every flash flood watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.